Job Mobility and the Market for Lawyers. / Sauer, Robert M.

In: Journal of Political Economy, Vol. 106, No. 1, 02.1998, p. 147-171.

Research output: Contribution to journalArticle

Published

Documents

  • Sauer_JPE

    Final published version, 475 KB, PDF-document

Original languageEnglish
Pages (from-to)147-171
Number of pages25
JournalJournal of Political Economy
Volume106
Issue number1
StatePublished - Feb 1998
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 10279161